# SDR CA101014005

- Difficulty date: October 11, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 208B
- Aircraft time: 13,467 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2210 · Autopilot System
- Part: Bridal Cable
- Part number: 200042520000
- Condition: Failed
- Location: Autopilot
- Part time: 2,910 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOPILOT LOST ROLL CONTROL.  CREW DISENGAGED AUTOPILOT AND CONTINUED TO HOME BASE.  ON TROUBLESHOOTING AUTOPILOT THE ROLL BRIDLE CABLE WAS FOUND TO BE BROKEN.
